Trade policy in a Ricardian model with a continuum of goods under nonhomothetic preferences

Stibora, Joachim and Vaal, Albert de (2007) Trade policy in a Ricardian model with a continuum of goods under nonhomothetic preferences. Journal of Development Economics, 84(1), pp. 350-377. ISSN (print) 0304-3878

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: asymmetric demand complementarities, trade liberalisation, income distribution, Ricardian trade model, income-distribution
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Economics (until November 2012)
Depositing User: Lyn Porteous
Date Deposited: 25 May 2007
Last Modified: 25 Mar 2011 13:36
URI: http://eprints.kingston.ac.uk/id/eprint/874

Actions (Repository Editors)

Item Control Page Item Control Page